# SDR 02FDEA00850

- Difficulty date: November 1, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 54,584 hours, 34,249 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN BS 720C+1 BETWEEN STR 28L-28R.  REPAIRED SKIN BS 720C+1, STR 28L-28R IAW EA.
